# SDR REXA2017062400722

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 7,091 hours, 4,823 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 900012011
- Part serial: NOV132268
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD BRAKE TEMP SENSOR GIVING ERRONEOUS INDICATIONS DEFERRED LT INBD BRAKE TEMP SENSOR UNDER ORIGINAL DATED OR 6-23-17 IAW MEL 32-46-10 MX PROCEDURES COMPLIED WITH. REMOVED AND REPLACED LT IB TEMP SENSOR IAW AMM 32-46-01. OPS CK GOOD, SHOT WIRES FROM A165P1 PIN 59 TO TC08P1 PIN C AND A165P1 PIN 58 TO 08 P1 PIN A OHM GOOD. EMERGENCY WAS DECLARED ON THE RUNWAY AFTER CREW GOT A BRAKE OVERHEAT INDICATION.
